Front Matter
Afr. Diaspora J. Math. (N.S.) 10 (1), (2010) Open Access
No abstract available
M. Chhiti, N. Mahdou
Afr. Diaspora J. Math. (N.S.) 10 (1), 1-6, (2010) Open Access
KEYWORDS: Amalgamated duplication of a ring along an ideal, pure ideal, (n,d)-rings and weak(n,d)-rings, 62G05, 62G20
Allal Bakali, Ahmed Roukbi
Afr. Diaspora J. Math. (N.S.) 10 (1), 7-17, (2010) Open Access
KEYWORDS: Groupe et algèbre de Lie, algèbre de Takiff généralisée, groupe unimodulaire réel d'ordre deux, 62G05, 62G20
Adel P. Kazemi
Afr. Diaspora J. Math. (N.S.) 10 (1), 18-22, (2010) Open Access
KEYWORDS: independent domination number, generalized Petersen graph, 05C69
Calvin Tadmon
Afr. Diaspora J. Math. (N.S.) 10 (1), 23-38, (2010) Open Access
KEYWORDS: Non-negative solution, curved Relativistic Boltzmann equation, particles paths, collision kernel, curved space-time, 82B40, 82C40
Gautam Lodhi, C. K. Mishra
Afr. Diaspora J. Math. (N.S.) 10 (1), 39-48, (2010) Open Access
KEYWORDS: Finsler spaces, $NP-F_{n}$, Lee form, projective motion, torse-forming, contra, concurrent and special concircular transformations, 53B40, 53C60.
P. N. Natarajan
Afr. Diaspora J. Math. (N.S.) 10 (1), 49-54, (2010) Open Access
KEYWORDS: Non-archimedean field, non-archimedean full sets, hereditary class of sets, 40, 46
Ahmed Zerrouk Mokrane, Mohamed Zerguine
Afr. Diaspora J. Math. (N.S.) 10 (1), 55-78, (2010) Open Access
KEYWORDS: $\mathcal{A}-$Quasiconvexity, Lipschtizian coefficients, Pfaffian Young measures, paradifferential calculus, lower semicontinuous, 76D03, 35D99, 35E99, 76D05, 35S50, 49J45
Kreangkri Ratchagit
Afr. Diaspora J. Math. (N.S.) 10 (1), 79-86, (2010) Open Access
KEYWORDS: Exponential stability, Lyapunov function, Riccati equation, 34K20
Hamet Seydi
Afr. Diaspora J. Math. (N.S.) 10 (1), 87-121, (2010) Open Access
KEYWORDS: Algebraic Geometry, 14-XX
Back to Top